Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
Matemáticas
INICIO | 27 de septiembre de 2021
  

On higher dimensional Hirzebruch-Jung singularities.

Título inglés On higher dimensional Hirzebruch-Jung singularities.
Título español Sobre las singularidades de Hirzebruch-Jung de dimensión superior.
Autor/es Popescu-Pampu, Patrick
Organización Inst. Mat. Univ. Paris 7, París, Francia
Revista 1139-1138
Publicación 2005, 18 (1): 209-232, 29 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés A germ of normal complex analytical surface is called a Hirzebruch-Jung singularity if it is analytically isomorphic to the germ at the 0-dimensional orbit of an affine toric surface. Two such germs are known to be isomorphic if and only if the toric surfaces corresponding to them are equivariantly isomorphic. We extend this result to higher-dimensional Hirzebruch-Jung singularities, which we define to be the germs analytically isomorphic to the germ at the 0-dimensional orbit of an affine toric variety determined by a lattice and a simplicial cone of maximal dimension. We deduce a normalization algorithm for quasi-ordinary hypersurface singularities.
Clasificación UNESCO 120101
Palabras clave español Funciones algebroides ; Singularidades ; Hipersuperficies
Código MathReviews MR2135539
Código Z-Math Zbl 1076.32022
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es